MAUDE Adverse Event Report: HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COMP DRIVE; ROLLATOR

HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COMP DRIVE; ROLLATOR
Model Number R800KD-RD
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who stated that "the knob on the leg fell out" and he reportedly fell and injured his wrist, foot, ankle, and knee.The end user received an x-ray which revealed a slight fracture to his knee, and he will be visiting his primary doctor to discuss his knee injuries.Drive requested the unit be returned for investigation and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COMP
liaoan village, wanshi town
fuyang district
hangzhou city, zhejiang 31140 6
CH  311406
MDR Report Key17552138
Report Number2438477-2023-00104
Device Sequence Number12436237
Product Code ITJ
UDI-Device Identifier00822383004235
UDI-Public822383004235
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2023
Report Date (Section F) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR800KD-RD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/06/2023
Date Report to Manufacturer08/03/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient SexMale
Patient Weight132 KG
Date Report Sent to FDA08/03/2023